Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Itching in lower back when lying on stomach, random hiccups. Suggestions?

Hi, I'm Laila Abdel Ghany, 17
Whenever I lie down on my stomach to read or do whatever, my lower back -mostly- itches for about 5-10 minutes until it stops or I ignore it.. I'd just like to know what could be causing this.
And something else is those random hiccups I get. It'll just be one random (loud) hiccup every once in a while and that'll be it.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welome to HCM
We understand your concerns.
Lower back itching may be due to some sort of dermatitis or miliaria.
Use some sweat powder after cleaning that area for a week or so and you will get good results.
Hiccoughs are due to the agitation or irritation of diaphragm.
This happens even when we are in sleep.
Random hiccoughs for shorter duration are normal and will subside with stomach exercise like bending.
Please consult a gastroenterologist if symptoms persists
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor